Forum

T.N

After successfully undergoing surgery (Balloon Decompression) for trigeminal neuralgia in my jaw, and slowly weaning myself off all the Med’s which were carbamazepine and baclofen. Approximately one week after taking the last carbamazepine tablet on 30 Sept i ended up in A&E with a sharp stabbing/electric shock like pain behind the right eye. There i was told it was probably T.N.that had been masked by the Med’s and now they were all out of my system the pain was back but this time behind my right eye.fortunately i had some carbamazepine left so immediately started back on them.Now after four days i hope that it is being kept a bay until i see the Neuro’ centre.

Mark.

I feel for you. I have had a couple of bouts of T.N. one lasting 2 weeks.

I hope it gets better soon.

Anne

I feel for you. I have had a couple of bouts of T.N. one lasting 2 weeks.

I hope it gets better soon.

Anne

Hi Mark,

I’m glad the surgery for the Balloon Decompression was successful but I’m sorry to hear that you’ve now started with some problems again.

Hopefully when you see somebody again things can be sorted out.

Take Care.

Twinkle Toes x

Hope you get sorted soon. Don.